# SDR UIEA2016031700186

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 70,777 hours, 12,695 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER CHORD, OLES 1530, LT WING LE COMPARTMENT, FRONT SPAR FWD FACE.  REPAIRED CORROSION AREA IAW EI NO T2016A57M-530 REV 2.  JOB COMPLETED & CORROSION CHECKED NORMAL.
